# SDR AALA20120229014

- Difficulty date: February 24, 2012
- Submitted: February 29, 2012
- Operation: Air carrier
- Aircraft: N631AA
- Make and model: Boeing 757223
- Aircraft serial: 24589
- Aircraft time: 66,542 hours, 23,570 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fastener
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 SLAT INBOARD END, REAR SPAR-BLIND FASTENERS AND BLEND AREA HAVE CORROSION.  REMOVED DAMAGED AREA AND INSTALLED FLUSH DOUBLER PER AARD 57-43-00-1.
